Picture of a satellite in orbit.

Open Access research that solves space system engineering problems...

Strathprints makes available scholarly Open Access content by scholars in the Departments of Mechanical & Aerospace Engineering, Electronic & Electrical Engineering, and Design, Manufacturing & Engineering Management -- all active in the areas of space systems engineering, space mechatronics, aerospace and astronautical engineering. This spans a wide variety of topics such as nano-satellites, self-assembling spacecraft, robotics, flightpath mechanics, orbital dynamics, trajectory design and optimization, autonomous navigation and planning -- and with almost all research outputs openly available through Strathprints.

Explore the Open Access research of the Mechanical & Aerospace Engineering, Electronic & Electrical Engineering, and Design, Manufacturing & Engineering Management. Or explore all of Strathclyde's Open Access research...

Browse by Journal or other publication

Group by: Publication Date | Item type | No Grouping
Jump to: 2019 | 2013 | 2012 | 2011 | 2009 | 2008 | 2005 | 2003 | 2001
Number of items: 9.

2019

Bonazzoli, M. and Dolean, V. and Graham, I. G. and Spence, E. A. and Tournier, P.-H. (2019) Domain decomposition preconditioning for the high-frequency time-harmonic Maxwell equations with absorption. Mathematics of Computation, 88 (320). pp. 2559-2604. ISSN 0025-5718

2013

Davydov, Oleg and Prasiswa, Jennifer and Reif, Ulrich (2013) Two-stage approximation methods with extended B-splines. Mathematics of Computation, n/a (n/a). 02734-2. ISSN 0025-5718

2012

Kopteva, Natalia and Pickett, Maria (2012) A second-order overlapping Schwarz method for a 2D singularly perturbed semilinear reaction-diffusion problem. Mathematics of Computation, 81 (277). pp. 81-105. ISSN 0025-5718

2011

Allendes Flores, Alejandro Ignacio and Barrenechea, Gabriel and Hernández, Erwin and Valentin, Frédéric (2011) A two-level enriched finite element method for a mixed problem. Mathematics of Computation, 80. pp. 11-41. ISSN 0025-5718

2009

Dolean Maini, Victorita and Nataf, F. and Rapin, Gerd (2009) Deriving a new domain decomposition method for the Stokes equations using the Smith factorization. Mathematics of Computation, 78. pp. 789-814. ISSN 0025-5718

2008

Ainsworth, M. and Rankin, R. (2008) Robust a posteriori error estimation for the nonconforming fortin-soulie finite element approximation. Mathematics of Computation, 77 (264). pp. 1917-1939. ISSN 0025-5718

2005

Dörfler, W. and Ainsworth, M. (2005) Reliable a posteriori error control for non-conforming finite element approximation of Stokes flow. Mathematics of Computation, 74 (252). pp. 1599-1619. ISSN 0025-5718

2003

Elman, Howard C. and Ramage, Alison (2003) A characterisation of oscillations in the discrete two-dimensional convection-diffusion equation. Mathematics of Computation, 72 (241). pp. 263-288. ISSN 0025-5718

2001

Ainsworth, Mark (2001) Review of p and hp-finite element methods. Theory and applications in solid and fluid mechanics. Mathematics of Computation, 70 (235). pp. 1335-1337. ISSN 0025-5718

This list was generated on Mon Apr 12 15:31:46 2021 BST.